Lupus

Questions + Answers

Don't see your question? ask question
All Questions Most Answered Most Useful Needs Answers Resources:
View:

New Dr - Need help

New Dr - Need help

Ok, for years I have dealt with weird in-explainable issues:

Falling Unconscious suddenly (Passing out/Blacking out)
Unexplained Staring spells (thought to be seizures)
Heart beat issues - PVCs
TIA - with no explanation
Eye Stroke - left me with a droopy eyelid

A year ago - I was leading worship at my church, got done went to sit down and felt that something was wrong. My friend walked me out - I lost all strength in my body - and they rushed me to the er with chest pain thinking maybe i was… read more

A MyLupusTeam Member said:

I'm so sorry your in so much pain and having so many symptoms. At a stage that I'm frustrated as well. Question did you take you med recs with you..I… read more

posted 23 days ago

Cymbalta side effects anyone?

Cymbalta side effects anyone?

I was just prescribed Cymbalta for Fybromialgia. Today was my 1st dose & all I can say is WTH?! I feel like I took 2 much Zanax along with having nausea, vomiting & diarrhea. It's like being high as a kite with 0 euphoria. I know some meds make you sick before they make you better but OMG! Has anyone had this outcome with this medicine? I mean, I guess I can see why he prescribed this for me. I do have horrible anxiety as well as bipolar disorder but knocking out 3 birds with… read more

A MyLupusTeam Member said:

Just like Lupus is different for everyone, medicines also work differently for everyone. Cymbalta was horrible for me. I had such a violent reaction to… read more

posted 3 months ago

What’s left to eat ?

What’s left to eat ?

So I’ve been keeping a diet for SLE, chrohns disease, lactose intolerance and celiacs disease but recently I’ve been reading a lot about histamine intolerance and I think that may be contributing to some continued symptoms. Histamine intolerance can be caused by many lupus medications including nsaids, prednisone, plaquenil, diuretics, gastric reflex meds etc. too much histamine in the body can cause brain fog, skin issues, severe menstrual cramps , anxiety, increased heart rate, insomnia,… read more

A MyLupusTeam Member said:

Dermographia is what you describe. 7% of healthy people react this way as well. It can be an indicator of possible mast cell issues but is not… read more

posted 4 months ago

What’s your reaction to Azatioprin/ Imuran?

What’s your reaction to Azatioprin/ Imuran?

After a few weird blood tests my Rheumy finally wants me to start taking Azatioprin/ Imuran. But when I was reading reviews on drugs.com and how ppl commented this meds side effects. I saw some reviews on drugs.com (atleast the ppl with SLE) write that they got really nauseas. And some even wrote they vomited nonstop. This makes me anxious as I already have a lot nauseosness because of Plaquenil and Amitriptyline. How do most of u guys here on this forum Azatioprin/… read more

A MyLupusTeam Member said:

The nurse at Rheumy told me that Imuran doesn’t affect the stomach or acid reflux like that. She said ”yes some ppl can get nauseas and vomit. But it’s… read more

edited, originally posted 4 months ago

Malar rash

Malar rash

I have a question guys.. okay, so... I have been fair complected all of my life. all of the women in my family have redness on their face.. sort of like a flushed look or a look like you have been slapped across the face.. Well, as I have gotten older, my redness has spread over more of my face . I have learned to deal with it . Well , then I started getting sick.. For 2 years my face stayed the same , except I began getting these little tiny bumps that spread up around the side of my eyes up to my… read more

A MyLupusTeam Member said:

If this is caused by lupus, once you get back into remission it should go away. If you still don't know whether or not it's actual lupus, just work with… read more

posted about 4 years ago

Benlysta

Benlysta

For those of you ( like myself) who were a little anxious about receiving Benlysta infusions, I just received my first one yesterday. Very mild nausea but otherwise felt great! Was worried about it making me sick but surprisingly it didn't! I guess we will see how it continues to go but hopefully well!

A MyLupusTeam Member said:

I wish I had a better rheumatologist...

posted over 3 years ago

Is anyone one bupropion xl 150mg? What were your side effect?

Is anyone one bupropion xl 150mg? What were your side effect?

Hello. I have been on bupropion xl 150mg for 8 days. At first i didnt get many side effects from day 1 to day 4. On day 5 i started getting more side effect. As of now my side effects are
Nauseous
Lightheaded
Jitter
Mucle pain like arms, lower back,feet
Irritated
Anxiety
Depressed
Some upper stomach pain
Sleepy
Slighy jaw pain by ear
Weak
Exessive gas/chest discomfort
Constipated
Dry mouth
Jerk hands and legs
Some eye pain
Both Eye lid twitch
Startled… read more

A MyLupusTeam Member said:

Good Morning Taina, how are you feeling today?

posted over 3 years ago

When to visit the ER?

When to visit the ER?

I don't know if I should go to the ER. It's been 5 days. I have SLE but get discoid lesions all over my hands. This flare knocked me on my butt. Today the headache won't go away, nausea, swollen knee, and runny nose burning eyes. Bad anxiety. I can't sleep. I'm freaking out.

A MyLupusTeam Member said:

For sure they don't know they look at u like u hv 2 heads Jose is right call Rheumy hope u feel better

posted about 3 years ago

Pill stuck in throat

Pill stuck in throat

I had a very scary situation last night trying to take my Zantac but it got caught in my throat ! I ended up having a anxiety attack ! I had chest pains and throat pain and irritation all night and it seems as if the pill started my acid reflux acting because I keep sitting and have a bitter taste in my mouth and when I swallow I get nausea plus I have a sore throat I guess from when I tried to get the pill up! I don't wanna take the pill again I was wondering is it some kind of liquid I can… read more

A MyLupusTeam Member said:

Zantac does come in liquid form,

posted about 3 years ago

Temperment

Temperment

Hi! I was wondering if anyone else has dealt with this. I have SLE and RA. Recently, I've been diagnosed with depression and Generalized Anxiety Disorder. I was prescribed Trintellix for the depression (which I stopped taking a few days later due to headaches, nausea, and vomiting) and Ativan for anxiety. The Ativan is working well and I have no side effects. HOWEVER, I've noticed that my temper is through the roof (very out of character for me). I'm yelling about everything and I'm just unpleasant to… read more

A MyLupusTeam Member said:

yup

posted over 2 years ago
Continue with Facebook
Sign up with your email
Already a Member? Log in